MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT
Model Number 8283
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned for evaluation, therefore, this report is based solely on the information provided by the customer.The product lot number was not provided, therefore the device history review could not be performed.The sensor pad works as intended and continues to be put into use, however, the metal clip attached to the sensor pad is being removed to avoid further instances.A review of the complaint database revealed one other event against this issue.Product was not returned in this instance but customer noted that they are removing the clip to avoid any issues.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Ensure all parts of the system are operational before leaving patient unattended.Failure to follow these instructions could result in serious injury.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturing reference file (b)(4).
 
Event or Problem Description
Customer reported complaint, caregiver reported that patients develop deep tissue injuries from use of bed pad on mattress.

Brand Name
ALARM SENSOR, 30-DAY BED SENSOR PAD
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22287929
Report Number2182318-2025-00060
Device Sequence Number8467342
Product Code KMI
UDI-Device Identifier10190676004376
UDI-Public10190676004376
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8283
Device Catalogue Number8283
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown